Top answers from doctors based on your search:
Disclaimer

does nyquil liquicaps make you sleepy

A 37-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Although the: Tendency is for most people to feel sleepy with nyguil - some people have a paradoxic reaction and have trouble sleepiing as well as excitability.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old male asked:
Dr. Romanth Waghmarae
39 years experience Pain Management
NyQuill: Yes it will as it has alcohol in it. It is not a good idea to use these medications to get to sleep. They can very easily be misused. Get into a prope ... Read More
1
1 thank
Dr. David May
Dr. David May answered
30 years experience Dentistry
Yes, but why?: Why take a pain reliever, cough suppressant and antihistamine just to get sleepy. There are much better sleep aids than nyquil.
2
2 thanks
A 48-year-old member asked:
Dr. Bennett Machanic
52 years experience Neurology
Confusing: Nyquil is designed to be taken and night and not to keep you awake. There are available similar preparations to take during the day which are calibra ... Read More
A 10-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
Half of what ?: Your question stopped at "half of" so there is no way we can answer your question unless you start over and complete it. Your submissions are not link ... Read More
1
1 thank
A female asked:
Dr. Yash Khanna
57 years experience Family Medicine
Yes it is safe: Yes it is safe to take with 5mgm of Xanax if you have cold.But it will make you more drowsy
A 10-year-old female asked:
Dr. Pierrette Mimi Poinsett
38 years experience Pediatrics
Dose for Melatonin: Dose for melatonin for age is 3 mg whole tablet
1
1 thank
A 35-year-old male asked:
Dr. Jessica Langenhan
16 years experience Psychiatry
Assessing sleep: Taking muscle relaxants or NyQuil is not going to help you to get quality/natural sleep. I would suggest talking to your physician about getting a sle ... Read More
1
1 comment
1
1 thank
A 46-year-old member asked:
Dr. SG Erman
Dr. SG Erman answered
35 years experience Family Medicine
Not Likely: While any medication may cause any side effects, sleepiness or drowsiness is not reported as a common side effect of singulair (montelukast).
A 43-year-old member asked:
Dr. Ricardo Madrid
54 years experience Neurology
Not likely by itself: Acute hepatic toxicity is the main side effect of Acetaminophen with anorexia, vomiting and diaphoresis 72-96 hr after ingestion.
1
1 comment
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month